# SDR SWIA201125518

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 26,657 hours, 36,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S MAIN CABIN DOOR BUTTON STUCK, NOT ALLOWING THE DOOR TO OPEN.  (FLT 6846)  CLEANED FORWARD DOOR SWITCH AT FLIGHT ATTENDANTS PANEL.
